MAUDE Adverse Event Report: Olympus Winter & Ibe GmbH Telescope "TrueView II", 4 mm, 30°, autoclavable; Arthroscope

Olympus Winter & Ibe GmbH Telescope "TrueView II", 4 mm, 30°, autoclavable; Arthroscope
Model Number A70941A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported distal end chipped during reprocessing involving an olympus rigid arthroscope.There was no patient involvement.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.

Brand Name
Telescope "TrueView II", 4 mm, 30°, autoclavable
Common Device Name
Arthroscope
Manufacturer (Section D)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
Olympus Winter & Ibe GmbH
kuehnstrasse 61
hamburg, hamburg 22045
GM   22045
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50805825
Report Number9610773-2026-06188
Device Sequence Number10575521
Product Code HRX
UDI-Device Identifier04042761010542
UDI-Public04042761010542
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K951354
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA70941A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/28/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/19/2026
Supplement Date Received by Manufacturer09/02/2026
Initial Report FDA Received Date09/17/2026
Supplement Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown